Prof.

MEHMET TAMER ŞENEL


Fen Fakültesi

Matematik

Uygulamalı Matematik

Education Information

1999 - 2003

1999 - 2003

Doctorate

Erciyes University, Fen Bilimleri Enstitüsü, Matematik, Turkey

1993 - 1996

1993 - 1996

Postgraduate

Erciyes University, Fen Bilimleri Enstitüsü, Matematik, Turkey

1988 - 1992

1988 - 1992

Undergraduate

Erciyes University, Fen Edebiyat Fakültesi, Matematik, Turkey

Research Areas

Mathematics, Differential Equations, Natural Sciences

Academic Titles / Tasks

2020 - Continues

2020 - Continues

Professor

Erciyes University, Fen Fakültesi, Matematik

2003 - Continues

2003 - Continues

Assistant Professor

Erciyes University, Fen Fakültesi, Matematik

2014 - 2020

2014 - 2020

Associate Professor

Erciyes University, Fen Fakültesi, Matematik

Managerial Experience

2016 - 2022

2016 - 2022

Assistant Director of the Institute

Erciyes University, Fen Bilimleri Enstitüsü

Courses

Undergraduate

Undergraduate

Genel Programlamaya Giriş II

Postgraduate

Postgraduate

Adi Türevli Denklemler II

Undergraduate

Undergraduate

Diferensiyel Denklemler

Published journal articles indexed by SCI, SSCI, and AHCI

2019

2019

On Novel Nonhomogeneous Multivariable Grey Forecasting Model NHMGM

Wang H., Wang P., ŞENEL M. T. , Li T.

MATHEMATICAL PROBLEMS IN ENGINEERING, vol.2019, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

2019

2019

Existence of nonoscillatory solutions of second-order nonlinear neutral differential equations with distributed deviating arguments

ŞENEL M. T. , Candan T., ÇINA B.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.13, no.1, pp.998-1005, 2019 (Journal Indexed in SCI) Creative Commons License identifier

2018

2018

Kamenev-type criteria for nonlinear second-order delay dynamic equations

ŞENEL M. T. , Utkut N., El-Sheikh M. M. A. , Li T.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.2, pp.339-345, 2018 (Journal Indexed in SCI) Creative Commons License identifier identifier

2015

2015

An asymptotic criterion for third-order dynamic equations with positive and negative coefficients

Utku N., Li T., ŞENEL M. T.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.5, pp.1157-1162, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

2014

2014

Oscillation of second-order half-linear differential equations with several neutral terms

Zhang C., ŞENEL M. T. , Li T.

Journal of Applied Mathematics and Computing, vol.44, pp.511-518, 2014 (Journal Indexed in SCI Expanded) identifier

2013

2013

On the Behavior of Solutions of a Third-Order Nonlinear Dynamic Equation on Time Scales

Senel M. T.

UKRAINIAN MATHEMATICAL JOURNAL, vol.65, no.7, pp.1111-1121, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

2013

2013

Oscillation Theorems for Second-Order Nonlinear Dynamic Equation on Time Scales

Senel M. T.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.7, no.6, pp.2189-2193, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

2013

2013

OSCILLATION OF SOLUTIONS TO SECOND-ORDER HALF-LINEAR DIFFERENTIAL EQUATIONS WITH NEUTRAL TERMS

LI T., ŞENEL M. T. , ZHANG C.

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2013 (Journal Indexed in SCI) identifier identifier

2013

2013

Behavior of solutions of a third-order dynamic equation on time scales

Senel M. T.

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

2013

2013

Oscillation results of second order damped non-linear dynamic equation on time scales

ŞENEL M. T.

Applied Math. Inf. Sciences Letters, vol.1, pp.29-34, 2013 (Journal Indexed in SCI Expanded)

2012

2012

Oscillation of second order nonlinear neutral differential equation

ŞENEL M. T. , Candan T.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.14, no.6, pp.1112-1117, 2012 (Journal Indexed in SCI) identifier identifier

2009

2009

On Behaviour of Solutions for Third Order Nonlinear Ordinary Differential Equations with Damping Terms

ŞENEL M. T. , TEMTEK P.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.11, no.2, pp.346-355, 2009 (Journal Indexed in SCI) identifier

2004

2004

Nonoscillation theorems for a class of third order differential equations

Temtek P. , Senel M. T.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.35, no.4, pp.455-461, 2004 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

2021

2021

Fractional-order mathematical modelling of cancer cells-cancer stem cells-immune system interaction with chemotherapy

ÖZKÖSE F., ŞENEL M. T. , Habbireeh R.

Mathematical Modelling and Numerical Simulation with Applications, vol.1, no.2, pp.67-83, 2021 (Refereed Journals of Other Institutions) Sustainable Development

2021

2021

Kayseri’de Tramvay Hattı Boyunca Gerçekleşen Trafik Kazalarının İncelenmesi

KÜL A., ŞENEL M. T.

Erciyes Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.37, no.2, 2021 (Other Refereed National Journals)

2019

2019

EXISTENCE OF NONOSCILLATORY SOLUTIONS OF SECOND-ORDER NEUTRAL DIFFERENTIAL EQUATIONS

ÇINA B., CANDAN T., ŞENEL M. T.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, no.3, pp.666-674, 2019 (Journal Indexed in ESCI) Creative Commons License identifier identifier

2018

2018

Positive Solutions of Second-order Neutral Differential Equations with Distributed Deviating Arguments

Şenel M. T. , Çına B.

Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi, vol.34, no.1, pp.22-26, 2018 (National Refreed University Journal)

2018

2018

ON OSCILLATION OF THIRD ORDER FUNCTIONAL DIFFERENTIAL EQUATION

ŞENEL M. T.

Electronic Journal of Mathematical Analysis and Applications, vol.6, 2018 (Refereed Journals of Other Institutions)

2017

2017

Oscillation of third-order quasilinear neutral dynamic equations on time scales with distributed deviating arguments

ŞENEL M. T. , Utku N.

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, vol.17, no.1, pp.41-52, 2017 (Journal Indexed in ESCI) Creative Commons License identifier

2013

2013

Oscillation theorems for the second order damped nonlinear dynamic equation on the time scales

ŞENEL M. T.

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.1, pp.167-180, 2013 (National Refreed University Journal)

2011

2011

Oscillation Theorems for Dynamic Equation on Time Scales

Şenel M. T.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.4, pp.101-105, 2011 (Refereed Journals of Other Institutions)

2010

2010

On Oscillation of Second-Order Functional Differential Equations with Damping Term

ŞENEL M. T.

Pacific Journal of Applied Mathematics, vol.2, pp.1-5, 2010 (Refereed Journals of Other Institutions)

2008

2008

On nonoscillation of nonhomogeneous third order differential equations with damping terms.

ŞENEL M. T. , TEMTEK P.

Appl. Math. Sci. (Ruse), vol.2, pp.995-1004, 2008 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

2019

2019

Solvability of infinite system of second-order differential equations

Karakuş E., Şenel M. T.

International Workshop on Dynamical Systems and Applications: In Memory of Prof. Dr. Aydın Tiryaki, Ankara, Turkey, 3 - 04 May 2019, pp.18 Creative Commons License

2018

2018

Positive Solutions of Second-order Nonlinear Differantial Equations

ÇINA B., CANDAN T., ŞENEL M. T.

II. International Scientificand Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 July 2018

2018

2018

Positive Solutions of Higher Order Nonlinear Functional Differantial Equations

ÇINA B., CANDAN T., ŞENEL M. T.

II. International Scientificand Vocational Studies Congress, Nevşehir, Turkey, 5 - 08 July 2018

2017

2017

Positive solutions of second-order neutral differential equations with forcing term

Candan T., ŞENEL M. T. , ÇINA B.

The international conference on Operators in Morrey-type Spaces and Applications, Kırşehir, Turkey, 10 - 13 June 2017, pp.69

2017

2017

Positive solutions of second-order neutral differential equations with distributed deviating arguments

ŞENEL M. T. , Candan T., ÇINA B.

The international conference on Operators in Morrey-type Spaces and Applications, Kırşehir, Turkey, 10 - 13 June 2017, pp.68

2017

2017

Existence of nonoscillatory solutions of second-order neutral differential equations with distributed deviating arguments

ŞENEL M. T. , Candan T., ÇINA B.

INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING, İstanbul, Turkey, 10 - 12 May 2017, pp.128

2012

2012

Oscillation Theorems for Second-Order Damped Dynamic Equation on Time Scales

Senel M. T.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.251-254 Creative Commons License identifier identifier

2012

2012

Zaman skalasında 3. mertebeden nötral dinamik denklemin çözümlerinin davranışı

ŞENEL M. T. , Utku N.

15. Ulusal Matematik Sempozyumu, Niğde, Turkey, 1 - 04 September 2012, pp.82

2009

2009

Üçüncü Mertebeden Lineer Olmayan Dierensiyel Denklemlerin Çözümlerinin Davranışı

ŞENEL M. T. , TEMTEK P.

Dinamik Sistemler Çalıştayı, İzmir, Turkey, 1 - 04 June 2009, pp.18

Supported Projects

Activities in Scientific Journals

2016 - Continues

2016 - Continues

Erciyes Üniversitesi Fen Bilimleri Enstitüsü Dergisi

Editor

2014 - Continues

2014 - Continues

Indıan journal of mahemetıcs and mathematıcal scıences

Editor

2013 - Continues

2013 - Continues

Transnational Journal of Mathematical Analysis and Applications

Editor

Scientific Refereeing

November 2014

November 2014

Journal Journal of Inequalities and Applications

SCI Journal

October 2013

October 2013

Advances in Difference Equations

SCI Journal

May 2013

May 2013

Journal of Applied Mathematics and Computing

Other Indexed Journal

January 2013

January 2013

American Mathematical Society

Other Indexed Journal

December 2012

December 2012

The Journal of Nonlinear Science and Applications(JNSA)

Other Indexed Journal

October 2009

October 2009

International Journal of Mathematics and Mathematical Sciences

Other Indexed Journal



Edit Congress and Symposium Activities

2017

2017

INTERNATIONAL CONFERENCE ON OPERATORS IN MORREY-TYPE SPACES AND APPLICATIONS

Attendee

-Turkey

2017

2017

INTERNATIONAL CONFERENCE ON OPERATORS IN MORREY-TYPE SPACES AND APPLICATIONS

Attendee

Kırşehir-Turkey

2017

2017

INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING

Attendee

İstanbul-Turkey

2012

2012

15. Ulusal Matematik Sempozyumu

Attendee

Niğde-Turkey

2012

2012

7. Ankara Matematik Günleri

Attendee

Ankara-Turkey

2011

2011

Yıldız Technical University International conference On Applied Analysis And Algebra

Attendee

İstanbul-Turkey

2010

2010

13. Ulusal Matematik Sempozyumu-Erciyes Universitesi

Attendee

Kayseri-Turkey

2009

2009

İzmir Üniversitesi - Dinamik Sistemler Çalıştayı

Attendee

İzmir-Turkey

Citations

Total Citations (WOS): 111

h-index (WOS): 6